International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 28 |Article ID 950163 | https://doi.org/10.1155/S0161171201006275

Da-Cheng Wang, "Nonempty intersection theorems minimax theorems with applications in generalized interval spaces", International Journal of Mathematics and Mathematical Sciences, vol. 28, Article ID 950163, 15 pages, 2001. https://doi.org/10.1155/S0161171201006275

Nonempty intersection theorems minimax theorems with applications in generalized interval spaces

Received07 Aug 2000

Abstract

We establish some new topological types of nonempty intersection theorems in more general topological spaces without linear structure. As applications, we utilize results to study the minimax problems, coincidence problems, and economy equilibrium problems in generalized interval spaces and some new results are obtained.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views78
Downloads464
Citations